Asymptotics of riskless profit under selling of discrete time call options

Volume 30 / 2003

A. V. Nagaev, S. A. Nagaev Applicationes Mathematicae 30 (2003), 173-191 MSC: Primary 62P05; Secondary 60F17, 60G50. DOI: 10.4064/am30-2-3

Abstract

A discrete time model of financial market is considered. In the focus of attention is the guaranteed profit of the investor which arises when the jumps of the stock price are bounded. The limit distribution of the profit as the model becomes closer to the classic model of geometrical Brownian motion is established. It is of interest that the approximating continuous time model does not assume any such profit.

Authors

  • A. V. NagaevFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    12/18 Chopin St.
    87-100 Toruń, Poland
    e-mail
  • S. A. NagaevInstitute of Advanced Studies
    56 Stumpergasse
    1060 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image